American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E40) AND publication=(era)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] A. Katok and R. J. Spatzier. Nonstationary normal forms and rigidity of group actions . Electron. Res. Announc. Amer. Math. Soc. 2 (1996) 124-133. MR 1426721.
Abstract, references, and article information
View Article: PDF

[2] Alex Eskin, Gregory Margulis and Shahar Mozes. On a quantitative version of the Oppenheim conjecture. Electron. Res. Announc. Amer. Math. Soc. 1 (1995) 124-130. MR 1369644.
Abstract, references, and article information   
View Article: PDF

[3] Walter D. Neumann and Jun Yang. Invariants from triangulations of hyperbolic 3-manifolds. Electron. Res. Announc. Amer. Math. Soc. 1 (1995) 72-79. MR 1350682.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1